| Model Number |
CI622 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the device was electively explanted (specific date not reported) because the patient experienced a noticeable air pocket beneath the receiver/stimulator.The patient was reimplanted with another cochlear device.